MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDA-45541-TTS
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Codes Fever (1858); Foreign Body In Patient (2687)
Date of Event 11/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: " patient had a picc line for bloods and iv antibiotics, and it was noticed that the picc lumen was not in place only the dressing, patient had a spike of temperature around the time and as part of septic screen chest x-ray was performed and part of the humerus was x-rayed, which revealed picc lumen and the clip inside patient skin.Patient was then taken to theatre to have it removed under local anesthetic".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19273514
Report Number9680794-2024-00389
Device Sequence Number7439685
Product Code LJS
UDI-Device Identifier40801902125536
UDI-Public40801902125536
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDA-45541-TTS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown